Some Properties of Padovan Sequence by Matrix Methods


ARS COMBINATORIA, vol.104, pp.149-160, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 104
  • Publication Date: 2012
  • Journal Name: ARS COMBINATORIA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.149-160
  • Ankara Haci Bayram Veli University Affiliated: Yes


It is the aim of this paper to explore some new properties of the Padovan sequence using matrix methods. We derive new recurrence relations and generating matrices for the sums of Padovan numbers and 4n subscripted Padovan sequences. Also, we define one type of (0,1) upper Hessenberg matrix whose permanents are Padovan numbers.